# SDR AALA201806076006

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 55,832 hours, 22,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT  WING LOWER SKIN, LWS 540 DRAG LINK, THE CORROSION WAS BUSTING THROUGH THE SEALANT ABOUT 2-3 INCHES AFT OF FRONT SPAR.  REPAIRED THE LEFT WING LOWER SKIN IAW EA 280942.
